# SDR Z5FA2013021351401

- Difficulty date: February 13, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N514CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605328
- Aircraft time: 8,910 hours, 6,430 cycles
- System (JASC): 2300 · Communications System
- Part: Rmu
- Part number: 7013270961
- Part serial: 12046532
- Condition: Defective
- Location: Nr 1 Radio
- Part time: 2,274 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE ENROUTE, NR 2 RADIO DISPLAY UNIT FROZE AND CREW WAS UNABLE TO CHANGE COMM 1 OR COMM 2 FREQUENCIES USING RDU 1 OR RDU 2 AND STANDBY OR FMS TUNE BUTTON. CREW WAS ABLE TO STAY IN CONTACT WITH ATC USING 121.5.  CREW ELECTED TO DIVERT.  ACFT LANDED UNEVENTFULLY.  MX FOUND NR 1 RADIO MANAGEMENT UNIT TO BE CAUSE OF DISCREPANCY.  NR 1 RMU WAS REPLACED.  OPERATIONALLY CHECKED SATISFACTORY AND ACFT WAS RETURNED TO SERVICE.
